Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 201947, 11 pages
Research Article

Parametric Extended General Mixed Variational Inequalities

Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 6 February 2012; Accepted 16 February 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “Parametric Extended General Mixed Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 201947, 11 pages, 2012.